# SDR COMA9960466

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Part time: 7,912 hours
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL SMELL FROM LEFT PACK WITH 10TH STAGE BLEED OPEN.  CHANGED NR 3 CARBON SEAL ON LEFT ENGINE, PERFORMED COMPRESSOR WASHES.  NO SMELL NOTED.
